Differential and Integral Equations

Well-posedness for the Cauchy problem for a fractional porous medium equation with variable density in one space dimension

Fabio Punzo and Gabriele Terrone

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We study the existence and uniqueness of the bounded solutions to a fractional nonlinear porous medium equation with a variable density in a one space dimension.

Article information

Source
Differential Integral Equations, Volume 27, Number 5/6 (2014), 461-482.

Dates
First available in Project Euclid: 3 April 2014

Permanent link to this document
https://projecteuclid.org/euclid.die/1396558092

Mathematical Reviews number (MathSciNet)
MR3189528

Zentralblatt MATH identifier
1340.35374

Subjects
Primary: 35A01: Existence problems: global existence, local existence, non-existence 35A02: Uniqueness problems: global uniqueness, local uniqueness, non- uniqueness 35E15: Initial value problems 35K55: Nonlinear parabolic equations 35R11: Fractional partial differential equations

Citation

Punzo, Fabio; Terrone, Gabriele. Well-posedness for the Cauchy problem for a fractional porous medium equation with variable density in one space dimension. Differential Integral Equations 27 (2014), no. 5/6, 461--482. https://projecteuclid.org/euclid.die/1396558092


Export citation